# SDR UIEA2015040800214

- Difficulty date: April 8, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 40,014 hours, 5,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 2068
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT DOOR R3 INOPERATIVE.  R & R EMER POWER SUPPLY.
